Linear estimation of the number of zeros of Abelian integrals for some cubic isochronous centers

Chengzhi Li, Weigu Li, Jaume Llibre, Zhifen Zhang

Research output: Contribution to journalArticleResearchpeer-review

24 Citations (Scopus)

Abstract

This paper consists of two parts. In the first part we study the relationship between conic centers (all orbits near a singular point of center type are conics) and isochronous centers of polynomial systems. In the second part we study the number of limit cycles that bifurcate from the periodic orbits of cubic reversible isochronous centers having all their orbits formed by conics, when we perturb such systems inside the class of all polynomial systems of degree n. © 2002 Elsevier Science (USA).
Original languageEnglish
Pages (from-to)307-333
JournalJournal of Differential Equations
Volume180
DOIs
Publication statusPublished - 10 Apr 2002

Fingerprint Dive into the research topics of 'Linear estimation of the number of zeros of Abelian integrals for some cubic isochronous centers'. Together they form a unique fingerprint.

Cite this